# SDR FL178168

- Difficulty date: November 18, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Nut
- Condition: Loose
- Location: Turbocharger
- Component: Turbocharger
- Component part number: LW12463T
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC WAS SPINNING THE TURBOCHARGER COMPRESSOR-TURBINE SHAFT BEFORE HE PUT THE INTAKE ELBOW ON THE TURBOCHARGER.  WHEN HE DISCOVERED THAT THE LOCK NUT ON THE INTAKE END OF THE SHAFT COULD BE SPUN OFF BY HAND.  NO EVIDENCE OF THE INSPECTORS LOCK SEAL, ETC.  NUT TO THREAD FIT IS LOOSE.  TURBOCHARGER TSO IS -0- HOURS.  ENGINE OVERHAULED AT MFG.
